Korean J. Math.  Vol 23, No 3 (2015)  pp.457-478
DOI: https://doi.org/10.11568/kjm.2015.23.3.457

A hybrid method for a system involving equilibrium problems, variational inequalities and nonexpansive semigroup

Le Quang Thuy, Le Dung Muu

Abstract


In this paper we propose an iteration hybrid method for approximating a point in the intersection of the solution-sets of pseudomonotone equilibrium and variational inequality problems and the fixed points of a semigroup-nonexpensive mappings in Hilbert spaces. The method is a combination of projection, extragradient-Armijo algorithms and Mannís method. We obtain a strong convergence for the sequences generated by the proposed method.

Keywords


fixed point, variational inequality, equilibrium problems, nonexpansive mapping, pseudomonotonicity, semigroup.

Subject classification

65K10, 65K15, 90C25, 90C33.

Sponsor(s)



Full Text:

PDF

References


E.Blum and W.Oettli, From optimization and variational inequality to equilibrium problems, Math. Student 63 (1994), 127–149. (Google Scholar)

F.E.Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Natl. Acad. Sci. 54 (1965), 1041–1044. (Google Scholar)

N.Buong, Strong convergence of a method for variational inequality problems and fixed point problems of a nonexpansive semigroup in Hilbert spaces, J. appl. math. inform. 20 (2011), 61–74. (Google Scholar)

L.C.Ceng and J.C.Yao, A hybrid iterative scheme for mixed equilibrium problems and fixed point problems, J. Comput. Appl. Math. 214 (2008), 186–201. (Google Scholar)

S.Chang, J.K.Kim and L.Wang, Total quasi-φ-asymptotically nonexpansive semi-groups and strong convergence theorems in Banach spaces, Fixed Point Theory Appl. 1 (2012), 1–14. (Google Scholar)

P.Daniele, F.Giannessi and A.Maugeri, Equilibrium problems and variational models, Kluwer, (2003). (Google Scholar)

K.Goebel and W.A.Kirk, Topics in metric fixed point theory of cambridge studies in advanced mathematics, Cambridge University Press, Cambridge, Mass, USA, (1990). (Google Scholar)

U.Kamraksa and R.Wangkeeree, Generalized equilibrium problems and fixed point problems for nonexpansive semigroups in Hilbert spaces, J. Glob. Optim. 51 (2011), 689–714. (Google Scholar)

S.M.Kang, S.Y.Cho and Y.C.Kwun, Srong convergence of paths for nonexpansive semigroups in Banach space, Korean J. Math. 19 (2011), 279–289. (Google Scholar)

J.K.Kim and N.Buong, A new explicit iteration method for variational inequali- ties on the set of common fixed points for a finite family of nonexpansive mappings, J. Inequal. Appl. (2013), Doi:10.1186/1029-242X-2013-419. (Google Scholar)

J.K.Kim,Y.M.Nam and B.J.Jin, Weak convergence theorems for almost-orbits of an asymptotically nonexpansive semigroup in Banach spaces, Comm. Korean Math. Soc. 13 (1998), 501–513. (Google Scholar)

N.Nadezhkina and W.Takahashi, Strong convergence theorem by a hybrid method for nonexpansive mappings and Lipschitz continuous monotone mappings, SIAM J. Optim. 16 (2006), 1230–1241. (Google Scholar)

Z.Opial, Weak convergence of the sequence of successive approximations for non-expansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591–597. (Google Scholar)

Q.Jiang and J.Wang, Hybrid algorithms of nonexpansive semigroup for mixed equilibrium problems, varitional inequalities and fixed point problems, J. Inequal. Appl. 174 (2014), Doi: 10.1186/1029-242X. (Google Scholar)

R.T.Rockafellar, On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc. 149 (1970), 75–88. (Google Scholar)

S.Saeidi, Iterative algorithms for finding common solutions of variational in- equalities and systems of equilibrium problems and fixed points of families and semi- groups of nonexpansive mappings, Nonlinear Anal. 70 (2009), 4195–4208. (Google Scholar)

Y.Shehu, Aniterative method for nonexpansive semigroup, variational inclusions and generalized equilibrium problems, Math. Comput. Modelling 55 (2012), 1301– 1314. (Google Scholar)

T.Shimizu and W.Takahashi, Strong convergence to common fixed points of families of nonexpansive mappings, J. Math. Anal. Appl. 211 (1997), 71–83. (Google Scholar)

T.Suzuki, Characterrizations of common fixed points of one-parameter nonexpansive semigroups, and convergence theorems to common fixed points, J. Math. Anal. Appl. 324 (2006), 1006–1019. (Google Scholar)

N.T.T. Thuy, Hybrid Mann-Halpern method for finding fixed point involving asymtotically nonexpansive mappings and semigroups Vietnam J. Math. 42 (2014), 219-232. (Google Scholar)

P.T.Vuong, J.J.Strodiot and N.V.Hien, Extragradient methods and linesearch algorithms for solving Ky Fan inequalities and fixed point problems, J. Optim. Theory Appl. 155 (2012), 605–627. (Google Scholar)

P.Yang, Y.Yao, Y.C.Liou and R.Chen, Hybrid algorithms of nonexpansive semi-group for varitional inequalities, J. Appl. Math. Article ID 634927 (2012), Doi: 10.1155/2012/634927. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr